Skip to content
Essure and early menopause
avatar
Nicky891971 posted:
Before I got the essure, they gave me the depo shot, to help with the process, so they stop giving it to me, and then no period. its been a over a year with no period, so they told me that I could be going through the early stage of menopause, dont have a clue, please help.
Reply
 
avatar
Nicky891971 responded:
Well My cycle might be trying to come down after a year, but that that means Im in the clear for not having the early stages of menopause. Please help thanks
 
avatar
Conceptus responded:
Please call us, we are representatives of Conceptus, makers of Essure?. We would like to help and are available at (800) 550-0095. If you prefer you can leave a message and ask to be contacted at a particular time and number. We look forward to speaking with you. Thank you.


Helpful Tips

extended period
I have had a period for almost three weeks. The first week was normal with a lot of cramping. The second week was like when you are almost ... More
Was this Helpful?
52 of 102 found this helpful

Expert Blog

Below the Belt: Women's Health - Jane Harrison-Hohner, RN, RNP

From HPV to irregular periods to PMS to fibroids, Jane Harrison-Hohner, RN, is here to share her knowledge and insight...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.